# SDR IXX2008F00076

- Difficulty date: June 12, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO BAY LONGERON 36 CORRODED AT STATION 1320.000-1340.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED LONGERON SEGMENT.  FABRICATED SPLICE OF EXTRUSION.  CLEANED, TREATED AND PRIMED AREA AND SPLICE.  INSTALLED NEW FASTENERS AND LONGERON SEGMENT IAW SRM 53-2-2 PAGE 6 FIGURE 4A, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 53-2-2 FIGURE 10 SHEET 2, SRM 53-2-2 FIG 10 SHEET 4 TR 53-193 DATED 03/15/04, SRM 51-1-8B, SRM 51-2-0 FIGURE 52 SHEET 1, SRM 51-2-0 FIGURE 50 SHEET 65, SRM 53-4-1 FIGURE 44B SHEET 2 ITEM "L", SRM 51-1-20D, AND SRM 51-3-1.  (S)
